# SDR HNAA2021081000379

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 45,619 hours, 42,006 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Profile
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E869386 - DENT ON BAGGAGE DOOR LOWER L PROFILE.  ...  REMOVED AND REINSTALLED BAGGAGE DOOR INTERNAL LOWER " L " PROFILE IAW EMB 145 SRM 51-40-02
